Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BFGUITAR

Accutane symptoms!!

Recommended Posts

Ive been on accutane for 3 weeks so far. Im only at half my dosage right now but my lips are dry and my face is even drier. My skin peels like its nothing.

I need a good moisturizer.

Keep in mind i live in canada!

I really need your help!!

BTW are there "natural" moisturizers? I dont want to put shit on my face and have a breakout.

Share this post


Link to post
Share on other sites

This is my second month of accutane, and so far I've been able to keep dryness under control with Cetaphil Moisturizing Cream. It's a pretty heavy cream, and not made specifically for the face, but it's non-comedogenic and I haven't had any problems with using it on my sensitive skin. It also is very affordable. Unfortunately, it doesn't have sunscreen, so you might want to layer something with SPF over it during the day.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×